# SDR AWXA200301251

- Difficulty date: September 30, 2003
- Submitted: October 15, 2003
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 57,712 hours, 36,775 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654541015
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK A 2.2500 INCH CRACK WAS FOUND ON CABIN FLOORBEAM AT BS 660, BL (0), WL 208. MAINTENANCE PERFORMED A HFEC INSPECTION OF CRACK AND FOUND UPPER CHORD (REINFORCING ANGLE) SEVERED; REMOVED STIFFENERS, ANGLE AND SECTION OF WEB AND DOUBLER; CUTOUT CRACKED AREA OF REINFORCING ANGLE; FABRICATED A NEW REPLACEMENT SECTION OF REINFORCING ANGLE, 2 EACH SPLICE PLATES, A WEB AND FILLER, 3 EACH STRAPS, AND 2 EACH REPAIR ANGLES; INSTALLED REPAIR PARTS AND REINSTALLED 2 EACH STIFFENERS IAW 03-5715-03284-ES2.
